MathSciNet Relay Station
MathSciNet bibliographic data
MR2311604 (2007m:53071) 53C40 (53C55)
Şahin, Bayram; Keleş, Sadık Slant submanifolds of Kaehler product manifolds. Turkish J. Math. 31 (2007), no. 1, 65–77.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement